# SDR CALA2025072406884

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 99,401 hours, 21,254 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: No Discrepancy
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD LAV WORKED ON GND PR IOR TO DEPT BUT STOPPED WORKING ONCE IN FLIGHT FWD LAVATORY IS NOT HOLDING WATER.  FILLED FWD LAVATORY, AND BLUE WATER STARTS COMING FROM BELLY OF AIRCRAFT. FWD FLUSH MOTOR INOP, VERIFIED TANK AND CHUTE EMPTY. NO LEAKS. LAV UNUSABLE, PLACARDED AAND CREW ADVISED.  PERFORMED LAV SVC AS RQD AND FOUND LAV SOAP BOTTLE AS THE DEFECT. LEAK CHK AND OPS CHK SATISFIED IN REF. W. AMM 38-32-00. NO LEAKS OR DEFECTS NOTED. OK FOR SVC.
